# SDR SABA980004

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 675
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT-HKY- FLT 5048 - CAPTAIN REPORTED A STRONG RUBBER OR BURNING SMELL IN THE COCKPIT.  CAPTAIN TURNED OFF ALL FLOWS AND SMELL WENT AWAY.  AIRCRAFT RETURNED TO CLT AND NO EMERGENCY WAS DECLARED ALSO.  NO PASSENGERS WERE ABOARD THIS FLT.  AIRCRAFT WAS INSPECTED AND GROUND RUN, THIS PROBLEM COULD NOT BE DUPLICATED.  (M)
